Sur le diamètre transfini entier d'un intervalle à extrémités rationnelles
Annales de l'Institut Fourier, Volume 45 (1995) no. 3, pp. 779-793.

In this paper we give new upper and lower bounds for the integer transfinite diameter of intervals I=[p q,r s] where |ps-qr|=1. We will see how the upper bound of such intervals depends on the lower bound of some measures of monic, totally positive polynomials with integer coefficients. (These measures generalize the usual length.) The lower bounds are obtained by applying a classic resultant’s lemma to a family of totally positive polynomials introduced by C.J. Smyth. These upper and lower bounds improve recent Amoroso’results.

Dans cet article nous améliorons des encadrements connus du diamètre transfini entier d’intervalles dont les bornes sont deux éléments consécutifs d’une suite de Farey. Nous verrons comment la majoration du diamètre transfini de tels intervalles dépend de la minoration de certaines mesures de polynômes unitaires, à coefficients entiers et totalement positifs, mesures qui généralisent la longueur usuelle. D’autre part, appliquant un lemme classique sur les résultants à une famille de polynômes totalement positifs introduite par C.J. Smyth, nous obtenons des minorations de ces intervalles. Ces majorations et minorations améliorent des résultats récents de F. Amoroso.

@article{AIF_1995__45_3_779_0,
     author = {Flammang, Val\'erie},
     title = {Sur le diam\`etre transfini entier d'un intervalle \`a extr\'emit\'es rationnelles},
     journal = {Annales de l'Institut Fourier},
     pages = {779--793},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {45},
     number = {3},
     year = {1995},
     doi = {10.5802/aif.1473},
     zbl = {0826.41009},
     mrnumber = {96i:11083},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1473/}
}
TY  - JOUR
AU  - Flammang, Valérie
TI  - Sur le diamètre transfini entier d'un intervalle à extrémités rationnelles
JO  - Annales de l'Institut Fourier
PY  - 1995
DA  - 1995///
SP  - 779
EP  - 793
VL  - 45
IS  - 3
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1473/
UR  - https://zbmath.org/?q=an%3A0826.41009
UR  - https://www.ams.org/mathscinet-getitem?mr=96i:11083
UR  - https://doi.org/10.5802/aif.1473
DO  - 10.5802/aif.1473
LA  - fr
ID  - AIF_1995__45_3_779_0
ER  - 
%0 Journal Article
%A Flammang, Valérie
%T Sur le diamètre transfini entier d'un intervalle à extrémités rationnelles
%J Annales de l'Institut Fourier
%D 1995
%P 779-793
%V 45
%N 3
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1473
%R 10.5802/aif.1473
%G fr
%F AIF_1995__45_3_779_0
Flammang, Valérie. Sur le diamètre transfini entier d'un intervalle à extrémités rationnelles. Annales de l'Institut Fourier, Volume 45 (1995) no. 3, pp. 779-793. doi : 10.5802/aif.1473. https://aif.centre-mersenne.org/articles/10.5802/aif.1473/

[1] F. Amoroso, Sur le diamètre transfini entier d'un intervalle réel, Annales de l'Institut Fourier, 40-4 (1990), 885-911. | Numdam | MR | Zbl

[2] F. Amoroso, f-Transfinite diameter and number theoretic applications, Annales de l'Institut Fourier, 43-4 (1993), 1179-1198. | Numdam | MR | Zbl

[3] E. Aparicio, Metodos para el calculo approximado de la desviacion diopantea uniforme minima a cero en un segmento, Revista Matematica Hispano-Americana, 4 Serie, t. XXXVIII, n° 6 (1978), 259-270.

[4] E. Aparicio, New bounds for the uniform Diophantine deviation from zero in [0,1] and [0, 1/4], Proceedings of the sixth conference of Portuguese ad Spanish mathematicians, Part I, Santander (1979), 289-291. | Zbl

[5] G.V. Chudnovsky, Number Theoretic Applications of Polynomials with Rational Coefficients Defined by Extremality Conditions, Arithmetic and Geometry, Vol. I, ed. M. Artin and J. Tate, Birkhaüser, Progress in Math., 35 (1983), 61-105. | MR | Zbl

[6] M. Fekete and G. Szegö, On algebraic equations with integral coefficients whose roots belong to a given point set, Math. Zeit., 63 (1955), 158-172. | MR | Zbl

[7] O. Ferguson, Approximation by polynomials with integral coefficients, Math. Surveys, 17, AMS, Providence, R.I., 1980. | MR | Zbl

[8] V. Flammang, Sur la longueur des entiers algébriques totalement positifs, J. Number Theory (à paraître). | Zbl

[9] C.J. Smyth, On the measure of totally real algebraic numbers I, J. Austral. Math. Soc. (Ser.A), 30 (1980), 137-149. | MR | Zbl

[10] C.J. Smyth, On the measure of totally real algebraic numbers II, Math. Comp., 37 (1981), 205-208. | MR | Zbl

[11] C.J. Smyth, The mean values of totally real algebraic integers, Math. Comp., 42 (1984), 663-681. | MR | Zbl

Cited by Sources: